Zur Seitenansicht
 

Titelaufnahme

Titel
Iodinated contrast agents in patients with myasthenia gravis : a retrospective cohort study
Verfasser / VerfasserinZimprich, Fritz ; Rath, Jakob ; Mauritz, Matthias ; Zulehner, Gudrun ; Hilger, Eva ; Cetin, Hakan ; Kasprian, Gregor ; Auff, Eduard
Erschienen in
Journal of Neurology, 2017, Jg. 264, H. 6, S. 1209-1217
ErschienenSpringer, 2017
SpracheEnglisch
DokumenttypAufsatz in einer Zeitschrift
Schlagwörter (EN)Iodinated contrast agent / Myasthenia gravis / Computed tomography / Adverse events / Myasthenic crisis / Anaphylaxis
URNurn:nbn:at:at-ubmuw:3-3421 Persistent Identifier (URN)
DOI10.1007/s00415-017-8518-8 
Zugriffsbeschränkung
 Das Werk ist frei verfügbar
Dateien
Iodinated contrast agents in patients with myasthenia gravis [0.44 mb]
Links
Nachweis
Klassifikation
Zusammenfassung (Englisch)

Currently, it has not been satisfactorily established, whether modern low-osmolality iodinated contrast agents (ICAs) used in computed tomography (CT) studies are a risk factor for exacerbation of myasthenic symptoms. The rate of acute adverse events as well as delayed clinical worsening up to 30 days were analyzed in 73 patients with confirmed myasthenia gravis (MG) who underwent contrast-enhanced CT studies and compared to 52 patients who underwent unenhanced CT studies. One acute adverse event was documented. 12.3% of MG patients experienced a delayed exacerbation of symptoms after ICA administration. The rate of delayed severe exacerbation was higher in the contrast-enhanced group. Alternative causes for the exacerbation of MG-related symptoms were more likely than ICA administration in all cases. ICA administration for CT studies in MG patients should not be withheld if indicated, but patients particularly those with concomitant acute diseases should be carefully monitored for exacerbation of symptoms.

Statistik
Das PDF-Dokument wurde 1 mal heruntergeladen.
Lizenz
CC-BY-Lizenz (4.0)Creative Commons Namensnennung 4.0 International Lizenz